Heart attack and Gastroenteritis proteus - from FDA reports
There is no Gastroenteritis Proteus reported by people with Heart Attack yet. We study people who have Gastroenteritis Proteus and Heart Attack from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 22, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Gastroenteritis proteus and Heart attack?
- Check symptoms - is your gastroenteritis proteus caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeGastroenteritis proteus and Heart attack from FDA and eHealthMe reports
Heart attack can be treated by Aspirin, Plavix, Metoprolol tartrate, Lisinopril, Lipitor (latest reports from 201,341 Heart attack patients)
Gastroenteritis proteus has been reported by people with crohn's disease, diabetes, rheumatoid arthritis, immunodeficiency disorders, breast cancer metastatic (latest reports from 15 Gastroenteritis proteus patients).
Browse all symptoms of Heart attacka b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Gastroenteritis proteusGastroenteritis proteus
Other conditions that could case Gastroenteritis proteusGastroenteritis proteus
What would happen?
Can you answer these questions?
my son had a heart attack 8 years ago in Australia. age 39 had stent inserted in aorta Diagnosed as having sticky blood. He get swelling in feet, all joints swell knees elbows etc, also has trouble keeping inr level stable, so get lots of bad bruising.I wonder if he need medication changes. ...
I had a heart attack on 4-17-15 and have had afib for 2-3 years. My current meds are metaprolol, digoxin, warfarin, Lipitor, sertraline, lisinopril, levothyroxine, and nexium. Since then, I have developed numbness and tingling in my legs and feet, especially after sitting for a while. Cardiac ...
You may be interested in these reviews
Is this normal to happen when taking this drug? A few weeks ago I had a heart attack. Was healthy as could be until I got bronchitis but I was still able to function. .. then after four days of prednisone I had a heart attack. I am only 52.
I had my gallbladder taken out and had some dilaudid left over from having an ACL replacement earlier in the year. The day after surgery I took a 2mg tablet and went into afib which turned into an anterior infarction. My doctors say it isn't documented anywhere that people have had a heart ...
i took mucinex on the 30th of november 2016. its january 12th 2017 and the side effects have not stopped. After the first day, i experienced lots of side effects my heart beats irregularly and really fast with just a little activity . i have a stabbing pain right in the center of my chest and ...